# SDR EGI2008F00002

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N255EV
- Make and model: Bell 206L-3
- Aircraft serial: 51488
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201135
- Part serial: A4274
- Condition: Damaged
- Location: Tail Rotor
- Part time: 86 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 100 HOUR INSP OF AC, INSP OF TAIL ROTOR BLADES REVEALED THAT ONE T/R BLADE HAD MECHANICAL DAMAGE.  THE DAMAGE WAS CONFINED TO THE T/E WHICH CONSISTED OF A DENT AT T/R BLADE STA 16.5 APPROXIMATELY .010 INCH DEEP AND THE T/E BENT IN A SPAN OF APPROX 2 INCHES LONG WITH A .030 INCH DEFLECTION.  THE T/R BLADE WAS REPLACED.  THE T/R BLADE WILL BE SHIPPED FOR EVALUATION AND POSSIBLE REPAIR.  PROBABLE CAUSE OF THIS DAMAGE COULD HAVE BEEN CAUSED BY A MAINTENANCE STAND STRIKING THE BLADE OR THE BLADE FLAPPING INTO A MAINTENANCE STAND.  (K)
